Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Headaches, burning in eyes, coughing with white phlegm, nosebleeds on taking meth fumes. Any remedy?

I live next door to a person who is running a meth lab and the fumes get into my house. I get headaches , burning eyes, coughing, and coughing up a white phlegm . Sometimes I have a hard time breathing and nosebleeds. I am tying to move, but I am buying my house and it is hard to find someplace to go. Is there anything I can do until I get my house sold?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi CarolIt It appers you developed Allergic reaction to those fumes. Best method to avoid allergy is stay away from the subsatnces that cause allergy.

But having Nasal bleed is to be investigated.

Kindly get a ENT surgeon opinion you may be asked to do Blood Eosinophil count. You may be prescribed Antihistamines which would control your symptoms.

My best wishes for your healthy life.

Answered: Wed, 6 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor